# SDR HNAA2015061200192

- Difficulty date: June 12, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 55,348 hours, 61,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE, FORWARD EMERGENCY LIGHT IS DIM.  R & R EMERGENCY LIGHT BULB IAW MM 33-51-00. OPS CHECKED GOOD.
